MolluscaBase source details
Lindholm, W. A. (1924). Die kaukasischen Arten der Gattung Poiretia Fischer. Archiv für Molluskenkunde. 56 (2/3): 90-95. Frankfurt am Main [17 April].
295386
Lindholm, W. A.
1924
Die kaukasischen Arten der Gattung Poiretia Fischer
Archiv für Molluskenkunde
56 (2/3): 90-95. Frankfurt am Main [17 April].
Publication
Available for editors
[request]

Date
action
by
Poiretia (Pseudoleacina) roseni Lindholm, 1924 accepted as Poiretia roseni Lindholm, 1924 (original description)